Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 184, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 5, 2012, 12:14 AM CDT for Benton County, Tennessee. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2012, 12:14 AM CDT (05:14 UTC)
- Expired
- Jun 5, 2012, 1:15 AM CDT
- In force
- 61 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Benton County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 1:12 AM CDT | TSTM WND DMG | 7 S Camden, TN | A FEW TREES WERE BLOWN DOWN ACROSS ROADWAYS IN SOUTHERN BENTON COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 9:43 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 162 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1734 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
294
WUUS54 KOHX 050514
SVROHX
TNC005-050615-
/O.NEW.KOHX.SV.W.0184.120605T0514Z-120605T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1214 AM CDT TUE JUN 5 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BENTON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 115 AM CDT
* AT 1213 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR BIG SANDY...
MOVING SOUTH AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
CAMDEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM TUESDAY
MORNING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3607 8822 3612 8821 3626 8809 3636 8810
3637 8800 3628 8794 3609 8795 3603 8800
3596 8802 3594 8796 3584 8796 3581 8797
3581 8802 3585 8805 3583 8809 3585 8822
TIME...MOT...LOC 0515Z 005DEG 31KT 3629 8806
$$
FORECASTER:BOYD1 follow-up statement
656
WWUS54 KOHX 050530
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1230 AM CDT TUE JUN 5 2012
TNC005-050615-
/O.CON.KOHX.SV.W.0184.000000T0000Z-120605T0615Z/
BENTON TN-
1230 AM CDT TUE JUN 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BENTON COUNTY
UNTIL 115 AM CDT...
AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF SPRINGVILLE...OR 9 MILES NORTH OF CAMDEN...MOVING SOUTH
AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CAMDEN.
LAT...LON 3607 8822 3612 8821 3626 8809 3636 8810
3637 8800 3628 8794 3609 8795 3603 8800
3596 8802 3594 8796 3584 8796 3581 8797
3581 8802 3585 8805 3583 8809 3585 8822
TIME...MOT...LOC 0530Z 005DEG 31KT 3616 8807
$$
BOYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 11:37 PM CDT, 37 minutes earlier.
Area forecast discussion, Jun 4, 11:37 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1137 PM CDT MON JUN 4 2012 .UPDATE...FOR 06Z AVIATION DISCUSSION. && .AVIATION...06Z AVIATION DISCUSSION. EXPECT A PROGRESSION FROM MVFR/VFR CEILINGS TO PREDOMINATE VFR CEILINGS BY 05/12Z-05/14Z...AS MCS AND AN ADDITIONAL AREA OF SHWRS/TSTMS ACROSS ERN PORTIONS OF THE MID STATE CONTINUE TO MOVE SWD AND EVENTUALLY DISSIPATE. WILL MENTION A TEMPO GROUP OF VRB WIND GUSTS TO 25KT AT TAF LOCATIONS FROM 05/06Z THRU 05/07Z-05/08Z RESPECTIVELY. EXPECT SFC RIDGING INFLUENCES TO BUILD INTO THE MID STATE AFTER 05/12Z-06/00Z AS WEAK SFC FRONT IS PUSHED SWD. THIS WILL RESULT IN SKC CONDITIONS AND LIGHT NRLY WINDS AT TAF SITES THRU 06/06Z. && .PREV DISCUSSION.../ISSUED 1045 PM CDT MON JUN 4 2012/ MESOSCALE UPDATE... LATEST SATELLITE IMAGERY SHOWING CLOUD TOPS ASSOCIATED WITH MCS INCREASING IN SIZE AND COOLING AS SYSTEM BEGINS TO MOVE INTO NW MIDDLE TN. BEST OVERALL INSTABILITY...AIRMASS MOISTURE...AND CAPE VALUES ARE ALL ACROSS LOCATIONS APPROACHING THE TN RIVER VALLEY. THIS IS ALSO THE AREA WITH THE BEST BULK SHEAR POTENTIAL. ALTHOUGH OVERALL THESE VALUES HAVE LOWERED FROM THOSE EXPERIENCED EARLIER THIS EVENING...ENOUGH INSTABILITY...SHEAR...AND AIRMASS MOISTURE POTENTIAL REMAIN...WITH THE WEAK SFC FRONTAL BOUNDARY CONTINUING TO REMAIN ACROSS NW PORTIONS OF THE MID STATE...TO SUPPORT SHWRS/TSTMS THAT ARE MOVING INTO OUR AREA TO CONTINUE TO HAVE THE POTENTIAL OF BEING STRONG TO ISOLATED SVR AS THIS UPPER LEVEL NWLY FLOW PATTERN CONTINUES ACROSS THE MID STATE THRU THE OVERNIGHT HOURS. PREV DISCUSSION.../ISSUED 1011 PM CDT MON JUN 4 2012/ UPDATE... HAVE UPDATED THE SUITE OF FORECAST PRODUCTS FOR SEVERE THUNDERSTORM WATCH NUMBER 357. PREV DISCUSSION.../ISSUED 843 PM CDT MON JUN 4 2012/ MESOSCALE UPDATE... FULL 00Z KOHX SOUNDING PROFILE AND SOUNDING PARAMETERS SHOWING WEAK CAP JUST OFF THE SFC WITH A RELATIVELY DRY AIRMASS UP TO 600 MB...WITH SIGNIFICANT DRYING THEREAFTER. VERY UNIDIRECTIONAL WEAK NWLY FLOW THRU 700MB AND MARGINAL INSTABILITY AND CAPE PROFILES. AS EXPECTED WITH DIURNAL INFLUENCES WEAKENING...MARGINAL SFC BASED INSTABILITY EXCEPT FOR LOCATIONS FAR SW ALSO DISSIPATING. FAR SW LOCATIONS NEAR THE TN/AL BORDER ALSO BEST LOCATIONS FOR CAPE VALUES APPROACHING 2000 J/KG PER LATEST LAPS DATA. ISO TO SCT SHWRS/TSTMS FINALLY DEVELOPING ACROSS LOCATIONS TO OUR N AND NW...AND TO OUR NW IS WHERE THE STRONGEST ACTIVITY IS CURRENTLY OCCURRING. WEAK SFC BOUNDARY HAS MOVED FROM THE NE SLOWLY SWD ACROSS THE MID STATE TO NEAR A CLARKSVILLE TO SPENCER LINE. LATEST SATELLITE IR IMAGERY SHOWING A WEAK OUTFLOW BOUNDARY MOVING INTO NRN PORTIONS OF THE MID STATE. SHORT RANGE MODEL RUNS CONTINUE TO SHOW THE POTENTIAL FOR SHWRS/TSTMS TO MOVE FROM SRN KY INTO N CNTRL MID TN BETWEEN 02Z AND 03Z. MAIN AREA OF MCS DEVELOPMENT SEEMS TO HAVE SHIFTED A LITTLE FURTHER W ACROSS THE SRN IL...E MO...AND WRN KY THAN PREVIOUS MODEL RUNS HAVE SUGGESTED. LOOKS LIKE BULK OF MCS ACTIVITY THAT COULD EVENTUALLY MOVE INTO TN IS ALSO POSSIBLY SHIFTING FURTHER W...W OF THE TN RIVER. PREV DISCUSSION.../ISSUED 640 PM CDT MON JUN 4 2012/ MESOSCALE UPDATE... LATEST LAPS/MSAS SFC DATA SHOWING A WEAK FRONTAL BOUNDARY ACROSS SWRN KY STRETCHING SEWD ACROSS NRN PORTIONS OF THE CUMBERLAND PLATEAU WITH A WIND SHIFT BOUNDARY WELL TO OUR S ACROSS CNTRL MS AND AL. BEST OVERALL SFC BASED INSTABILITY...CAPE VALUES AROUND 2000 J/KG...AND DEWPOINTS IN THE MID TO UPPER 60S REMAINS ACROSS LOCATIONS NEAR THE TN/AL BORDER...S OF THE COUNTIES IN SVR TSTMS WATCH 353...BUT MODERATE VALUES OF BOTH REMAIN ACROSS THE WATCH AREA. LAPS SOUNDING PROFILES AROUND THE NASHVILLE METRO AREA ALSO SHOWING A CONTINUATION OF A WEAK CAP. THIS IS ALSO ECHOED IN PRELIMINARY DATA FROM THE 00Z KOHX SOUNDING AND SOUNDING PROFILE WHICH IS ALSO SHOWING A VERY UNIDIRECTIONAL RATHER LIGHT NWLY FLOW REGIME. VSBY SAT IMAGERY SHOWING AN OUTFLOW BOUNDARY MOVING INTO WRN KY FROM SRN IL...BUT REGIONAL RADAR NOT SHOWING ANY SIGNIFICANT DEVELOPMENT ALONG IT. DEWPOINT DEPRESSIONS AVERAGING 15 TO 20 DEGREES ON THE WHOLE...WITH DEWPOINTS GENERALLY IN THE LOWER TO MID 60S ACROSS THE WATCH AREA. HOWEVER...CONSENSUS OF THE SHORT TERM MODEL RUNS...INCLUDING THE LATEST FULL RUN OF THE HIGH RESOLUTION RAPID REFRESH...CONTINUING TO SHOWING THE BULK OF THE DEVELOPMENT OF SHWRS/TSTMS ACROSS SRN KY INTO NRN MIDDLE TN BETWEEN 00Z- 01Z...WITH THE PREVAILING NWLY FLOW PATTERN ALOFT CONTINUING THRU THIS TIME FRAME ALSO. PREV DISCUSSION.../ISSUED 404 PM CDT MON JUN 4 2012/ DISCUSSION... LATEST LAPS DATA STILL SHOWING THE CAP REMAINING BUT SLOWLY WEAKENING AS WE WARM THIS AFTERNOON. DYNAMICS ARE MINIMAL CURRENTLY BUT THE FRONTAL BOUNDARY ACROSS OUR AREA IS WORKING NORTHWARD NOW. AN AREA OF MOISTURE TO OUR NORTH IS PRODUCING SHOWERS FROM CENTRAL IL SE THROUGH CENTRAL AND EASTERN KY. THIS AREA OF MOISTURE ENHANCEMENT WILL MOVE SOUTHWARD AND WILL MOVE ACROSS TN TONIGHT. THUS...WILL INCLUDE 50-60 POPS FOR TONIGHT. STILL LOOKS AS THOUGH SOME STORMS COULD BE SEVERE ACROSS NORTHWESTERN AREAS. IN FACT...TSTM WATCH IS IN EFFECT FOR NORTHWEST ZONES THROUGH 10 PM THIS EVENING. OTW...THE ACTIVITY TONIGHT SHOULD END BY SUNRISE ACROSS OUR SOUTHERN AND EASTERN MOST AREAS. THE WEATHER PATTERN THEREAFTER WILL TAKE A TURN TOWARD AN EXTENDED DRY PERIOD. NW FLOW REMAINS BUT DRY CONDITIONS UPSTREAM WILL PREVAIL. AND...BY THE WEEKEND HIGHER PRESSURE IN THE UPPER ATMOSPHERE WILL BUILD ACROSS TX AND HEAD OUR WAY. SOME MOISTURE WILL ATTEMPT TO UNDERCUT THE RIDGE BY SUNDAY AND MONDAY. HOWEVER...CONVECTION CHANCES ARE IFFY AND I WILL LEAVE THOSE CHANCES OUT OF THE FCST FOR NOW. FOR THE NEAR TERMS TEMPS...THE DRY NW FLOW ALOFT WILL EQUATE TO COOL OVERNIGHTS FOR EARLY JUNE. THE TUESDAY NIGHT AND WEDNESDAY NIGHT LOWS WILL BE IN THE 50S FOR MOST AREAS AS THE SFC HIGH IS IN CLOSE PROXIMITY. AGAINST THE MAV GUIDANCE...MY TEMPS WONT DIFFER MUCH. FOR THE EXT TEMPS...WARMING TREND TO TAKE PLACE AS THE UPPER HIGH BUILDS IN. BY THE WEEKEND...TEMPS WILL RETURN TO LEVELS THAT WILL RUN ABOUT 3-5 DEGREES ABOVE NORMAL. WILL GO ABOVE THE MEX GUIDANCE BY A DEGREE OR TWO AS THE LONG TERM NUMERIC DRIFTS TOWARD CLIMO. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Jun 4, 5:07 AM CDT, 19 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 507 AM CDT MON JUN 4 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-051015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 507 AM CDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR WESTERN MIDDLE TENNESSEE...GENERALLY ALONG AND WEST OF THE I-24 CORRIDOR. A WARM FRONT SITUATED NEAR THE I-24 CORRIDOR WILL PROVIDE THE FOCUS FOR ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS...WHICH ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON INTO THIS EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN SEVERE WEATHER IMPACTS...ALTHOUGH LOCALLY HEAVY RAINFALL AND MINOR FLOODING ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 55
In the hours before
Special weather statement, Jun 4, 9:44 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
944 PM CDT MON JUN 4 2012
TNZ010-011-031-033-034-050330-
CLAY-FENTRESS-JACKSON-OVERTON-PICKETT-
944 PM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR CLAY...FENTRESS...JACKSON...
OVERTON AND PICKETT COUNTIES...
AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TOMPKINSVILLE...OR 12 MILES NORTHWEST OF
CELINA...MOVING SOUTHEAST AT 40 MPH.
PEOPLE IN CLAY...NORTHEASTERN JACKSON...NORTHWESTERN FENTRESS...
OVERTON AND PICKETT COUNTIES...INCLUDING THE CITY OF CELINA...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3661 8479 3658 8476 3623 8533 3662 8577
3663 8507
13Special weather statement, Jun 4, 10:46 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1046 PM CDT MON JUN 4 2012 TNZ032-065-066-050415- CUMBERLAND-PUTNAM-WHITE- 1046 PM CDT MON JUN 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND...PUTNAM AND WHITE COUNTIES... AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALGOOD...OR 5 MILES EAST OF COOKEVILLE... MOVING SOUTHEAST AT 35 MPH. PEOPLE IN NORTHEASTERN WHITE...SOUTHEASTERN PUTNAM AND WESTERN CUMBERLAND COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3593 8509 3593 8550 3619 8555 3618 8526 13
Local storm report, Jun 4, 11:08 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1108 PM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM TSTM WND DMG 1 SE ALGOOD 36.19N 85.43W
06/04/2012 PUTNAM TN PUBLIC
PUBLIC REPORT OF TREES DOWN NEAR WHITE PLAINS GOLF COURSE
ON PLANTATION CIRCLE. ONE TREE DOWN ON POWER LINES. POWER
OUTAGE REPORTED IN ALGOOD.
&&
TBOUCHERSpecial weather statement, Jun 5, 12:05 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1205 AM CDT TUE JUN 5 2012
TNZ005-022>024-050600-
BENTON-HOUSTON-HUMPHREYS-STEWART-
1205 AM CDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...HOUSTON...HUMPHREYS AND
STEWART COUNTIES...
AT 1203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SPRINGVILLE...OR 13 MILES EAST OF PARIS...
MOVING SOUTHEAST AT 35 MPH.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3612 8822 3626 8809 3636 8810 3637 8801
3639 8802 3642 8788 3582 8783 3580 8785
3584 8792 3584 8796 3581 8797 3581 8802
3585 8805 3583 8809 3584 8821
BOYDThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 9:44 PM CDT | Special Weather Statement | OHX | Clay, Overton, Pickett | 46 min |
| Jun 4, 10:01 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton, Putnam | 44 min |
| Jun 4, 10:46 PM CDT | Special Weather Statement | OHX | Putnam | 29 min |
| Jun 5, 12:05 AM CDT | Special Weather Statement | OHX | Benton | 55 min |
| Jun 5, 1:08 AM CDT | Special Weather Statement | OHX | Benton, Humphreys, Lewis, Perry | 52 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.